Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
76 Posts
Discussion Starter · #1 ·
Now first off I want to say that medication doesn't really agree with me......ever......Well I started taking my lexapro this past friday night. I ended up waking up in the middle of the night with a very bad case of nausea and my heart felt really warm that would send a wave of heat to the rest of my body. I ended not eating anything for the whole day because I was so sick. So I ended up stop talking it because I am really scared about me eating and know I couldn't with the nausea I was having. Today I don't feel as bad but still had a hard time eating. With everything that happend this weekend I had a slight case of anxiety. I can thankfully say thou that the anxiety wasn't from the medication thou but from me not eating.
 

·
Registered
Joined
·
25 Posts
Hi Duce94, My doctor had me try Lexapro also and it didn't go to well. But I had a laxative effect and didn't feel myself at all. The feelings (very tired,had nausea,very spacey)lasted about 24 hours. My doctor said it didn't have any GI side effects. Well it did!!
 

·
Registered
Joined
·
53 Posts
Hi everyone, I was so glad to read this post becuase I had very similar problems (nausea, racing heart, "burning" sensation throughout my entire body, etc.) when I took Lexapro. I took it for 3 days and the side effects never went away so I quit taking it. Everyone that I have told this to acts shocked. They say that Lexapro has never caused problems like that in anyone else. I am glad to see that I am not alone!
 

·
Banned
Joined
·
5,767 Posts
lexapro has nausea as a side effect but they don't list any gi effects. it's a potent ssri and like any antidepressant it takes a week or so before your body gets used to it. the laxative effect is aninteresting one.tom
 

·
Registered
Joined
·
459 Posts
I was just prescribed it today, for depression. I fill my prescriptions at CVS. On the patient prescription info page they gave me along with it lists side effects in this order:"nausea vomitingdiarrheaconstipationupset stomachloss of appititedizzinessdrowsinesstrouble sleepingdry mouthunusually fast/slow heartbeat should be reported immidiatey."But I have heard that the risk of any of these things happening is very low. I think it was a good idea that you guys discontinued your usage of it.
, Marriah
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top